Abstract and Applied Analysis

Commutators of the Hardy-Littlewood Maximal Operator with BMO Symbols on Spaces of Homogeneous Type

Guoen Hu, Haibo Lin, and Dachun Yang

Full-text: Open access

Abstract

Weighted L p for p ( 1 , ) and weak-type endpoint estimates with general weights are established for commutators of the Hardy-Littlewood maximal operator with BMO symbols on spaces of homogeneous type. As an application, a weighted weak-type endpoint estimate is proved for maximal operators associated with commutators of singular integral operators with BMO symbols on spaces of homogeneous type. All results with no weight on spaces of homogeneous type are also new.

Article information

Source
Abstr. Appl. Anal., Volume 2008 (2008), Article ID 237937, 21 pages.

Dates
First available in Project Euclid: 9 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1220969151

Digital Object Identifier
doi:10.1155/2008/237937

Mathematical Reviews number (MathSciNet)
MR2393116

Zentralblatt MATH identifier
1214.42028

Citation

Hu, Guoen; Lin, Haibo; Yang, Dachun. Commutators of the Hardy-Littlewood Maximal Operator with BMO Symbols on Spaces of Homogeneous Type. Abstr. Appl. Anal. 2008 (2008), Article ID 237937, 21 pages. doi:10.1155/2008/237937. https://projecteuclid.org/euclid.aaa/1220969151


Export citation

References

  • R. R. Coifman and G. Weiss, Analyse Harmonique Non-Commutative sur Certains Espaces Homogènes, vol. 242 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1971.
  • R. A. Macías and C. Segovia, “Lipschitz functions on spaces of homogeneous type,” Advances in Mathematics, vol. 33, no. 3, pp. 257–270, 1979.
  • J. García-Cuerva, E. Harboure, C. Segovia, and J. L. Torrea, “Weighted norm inequalities for commutators of strongly singular integrals,” Indiana University Mathematics Journal, vol. 40, no. 4, pp. 1397–1420, 1991.
  • A. M. Alphonse, “An end point estimate for maximal commutators,” Journal of Fourier Analysis and Applications, vol. 6, no. 4, pp. 449–456, 2000.
  • D. Li, G. Hu, and X. Shi, “Weighted norm inequalities for the maximal commutators of singular integral operators,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 509–521, 2006.
  • G. Hu and W. Wang, “A weighted $\textL^p$ estimate for the maximal čommentPlease update the information of this reference, if possible. commutator on spaces of homogeneous type,” submitted.
  • M. M. Rao and Z. D. Ren, Theory of Orlicz Spaces, vol. 146 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1991.
  • G. Hu, X. Shi, and Q. Zhang, “Weighted norm inequalities for the maximal singular integral operators on spaces of homogeneous type,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 1–17, 2007.
  • D. Cruz-Uribe, J. M. Martell, and C. Pérez, “Extrapolation from $\textA_\infty$ weights and applications,” Journal of Functional Analysis, vol. 213, no. 2, pp. 412–439, 2004.
  • C. Pérez, “On sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted $\textL^p$-spaces with different weights,” Proceedings of the London Mathematical Society, vol. 71, no. 1, pp. 135–157, 1995.
  • C. Pérez, “Sharp estimates for commutators of singular integrals via iterations of the Hardy-Littlewood maximal function,” Journal of Fourier Analysis and Applications, vol. 3, no. 6, pp. 743–756, 1997.
  • G. Pradolini and O. Salinas, “Commutators of singular integrals on spaces of homogeneous type,” Czechoslovak Mathematical Journal, vol. 57, no. 1, pp. 75–93, 2007.
  • G. Pradolini and O. Salinas, “Maximal operators on spaces of homogeneous type,” Proceedings of the American Mathematical Society, vol. 132, no. 2, pp. 435–441, 2004.
  • Y. Han, D. Müller, and D. Yang, “A theory of Besov and Triebel-Lizorkin spaces čommentPlease update the information of this reference, if possible. on metric measure spaces modeled on Carnot-Carathéodory spaces,” submitted.
  • J. Duoandikoetxea, Fourier Analysis, American Mathematical Society, Providence, RI, USA, 2001.
  • M. Carozza and A. Passarelli di Napoli, “Composition of maximal operators,” Publicacions Matemàtiques, vol. 40, no. 2, pp. 397–409, 1996.
  • H. Aimar, “Singular integrals and approximate identities on spaces of homogeneous type,” Transactions of the American Mathematical Society, vol. 292, no. 1, pp. 135–153, 1985.
  • J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, The Netherlands, 1985.
  • R. O'Neil, “Integral transforms and tensor products on Orlicz spaces and $L(p,q)$ spaces,” Journal d'Analyse Mathématique, vol. 21, pp. 1–276, 1968.
  • C. Pérez and G. Pradolini, “Sharp weighted endpoint estimates for commutators of singular integrals,” Michigan Mathematical Journal, vol. 49, no. 1, pp. 23–37, 2001.